MAUDE Adverse Event Report: BECTON DICKINSON BD PRECISIONGLIDE¿ NEEDLE; SYRINGE WITH NEEDLE

BECTON DICKINSON BD PRECISIONGLIDE¿ NEEDLE; SYRINGE WITH NEEDLE
Catalog Number 305176
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that at an unknown occurrence, an bd precisionglide¿ needle was found with plastic debris on needles.There was no report of injury or medical intervention reported.
 
Additional Manufacturer Narrative
Investigation summary: a photo was received in the columbus plant for evaluation.The attached photo shows a plastic "thread" on the hub collar therefore failure mode is verified.This was possibly caused by the hub striking something during assembly.Dhr review: all in-process inspections show product to be within specification.No machine issues were noted.Investigation conclusion: one attached photo shows a plastic "thread" on the hub collar, possibly caused by the hub striking something during assembly.

Brand Name
BD PRECISIONGLIDE¿ NEEDLE
Common Device Name
SYRINGE WITH NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key7144229
Report Number2243072-2017-00418
Device Sequence Number1372596
Product Code FMF
UDI-Device Identifier30382903051763
UDI-Public30382903051763
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date09/30/2021
Device Catalogue Number305176
Device Lot Number6208860
Initial Date Received by Manufacturer 12/07/2017
Supplement Date Received by Manufacturer12/07/2017
Initial Report FDA Received Date12/22/2017
Supplement Report FDA Received Date03/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;